On equivalence of coefficient conditions. II

Research output: Contribution to journalArticle

Abstract

An additional theorem is proved pertaining to the equiconvergence of numerical series.

Original languageEnglish
Article number83
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume9
Issue number3
Publication statusPublished - 2008

Fingerprint

Equivalence
Series
Coefficient
Theorem

Keywords

  • Equiconvergence
  • Numerical series

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On equivalence of coefficient conditions. II. / Leindler, L.

In: Journal of Inequalities in Pure and Applied Mathematics, Vol. 9, No. 3, 83, 2008.

Research output: Contribution to journalArticle

@article{5f8021bb64b34af5b9df2607a5a84936,
title = "On equivalence of coefficient conditions. II",
abstract = "An additional theorem is proved pertaining to the equiconvergence of numerical series.",
keywords = "Equiconvergence, Numerical series",
author = "L. Leindler",
year = "2008",
language = "English",
volume = "9",
journal = "Journal of Inequalities in Pure and Applied Mathematics",
issn = "1443-5756",
publisher = "Victoria University of Technology",
number = "3",

}

TY - JOUR

T1 - On equivalence of coefficient conditions. II

AU - Leindler, L.

PY - 2008

Y1 - 2008

N2 - An additional theorem is proved pertaining to the equiconvergence of numerical series.

AB - An additional theorem is proved pertaining to the equiconvergence of numerical series.

KW - Equiconvergence

KW - Numerical series

UR - http://www.scopus.com/inward/record.url?scp=54949115867&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=54949115867&partnerID=8YFLogxK

M3 - Article

VL - 9

JO - Journal of Inequalities in Pure and Applied Mathematics

JF - Journal of Inequalities in Pure and Applied Mathematics

SN - 1443-5756

IS - 3

M1 - 83

ER -